| Model Number |
3930M79 |
| Medical Device Problem Codes |
Failure to Capture (1081); Inappropriate/Inadequate Shock/Stimulation (1574); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Bradycardia (1751); Tachycardia (2095); Shock from Patient Lead(s) (3162)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the day following implant, the right ventricular (rv) lead and left ventricular (lv) lead exhibited high thresholds and no capture.The leads had dislodged.The patient experienced bradycardia and unstable ventricular tachycardia (vt).It was noted that after the leads lost capture, the patient went into vt and was shocked and this was thought to have been caused by the leads causing a short long pattern.Both leads were explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 3930m79, lead implanted: (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.